# SDR ASOA2013020102951

- Difficulty date: January 15, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 32,414 hours, 29,111 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD AT FS 621.00 HAS 4 ISOLATOR BRACKET ASSY CRACKED AT RBL 45, 1 BRACKET AT RBL 9, 1 BRACKET AT LBL 9, 1 BRACKET AT LBL 27 AND 1 BRACKET AT LBL 36.   REMOVED 8 EA DAMAGED ISOLATORS FROM FS 621 PRESSURE BULKHEAD AND INSTALLED NEW ISOLATORS, PN SL2337-3 IAW SRM 51-42-13.
